# SDR CALA2017121804517

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 65,932 hours, 26,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Delaminated
- Location: Lt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE CONTAINER HAS SEVERAL AREAS OF DELAMINATION.  REMOVED AND REPLACED LT OVERWING SLIDE ASSY IAW A320 AMM 25-62- 42-000-001-A AND 25-62-42-400-001-A
